Nytol Liquid Caramel Flavour 300ml
Nytol Caramel Flavour is a new clinically proven sleep aid in a liquid format. It is the first liquid diphenhydramine in UK pharmacy. This new liquid sleep aid is an alternative to tablets that is easy to swallow and can help to alleviate temporary sleeplessness.
Warnings or Restrictions
Talk to your doctor or pharmacist before
taking this medicine:
● if you suffer from myasthenia gravis
(abnormal muscle function)
● if you suffer from seizures or have epilepsy
● if you suffer from asthma, bronchitis or
Chronic Obstructive Pulmonary Disease
● if you have narrow-angle glaucoma
● if you have an enlarged prostate
● if you have difficulty urinating
● if you have moderate to severe liver or
● if you are elderly, particularly if you also
suer from confusion.
This medicine is for short term use. It may not
work as well if you use it continuously. If
your symptoms persist, see your doctor for
Warning: Do not take more medicine
than this label tells you to. Consult your
doctor or pharmacist if you are taking
other medicines. If you are pregnant
or breastfeeding, consult your doctor
before using this medicine.
Warning: This medicine may make you
feel sleepy. If this happens do not drive
or use tools or machines. Do not drink
alcohol. •If you are taking heart medicines
The active substance is diphenhydramine ydrochloride, 10mg in 5ml. The other ingredients are: puried water, sucrose, sodium saccharin, propylene glycol, glycerin, parahydroxybenzoates (methyl E218, ethyl E214, propyl E216 & butyl), caramel flvouring, colouring (caramel E150).
Size (300) Unit (ML)
Product code: 783714
Always use this medicine exactly as described in this leaflet or
Tips & Advice
as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. The recommended dose is:
For use as a temporary sleep aid:
Adults: 10 to 25ml to be taken at bedtime or after retiring when sleep is not readily achieved.
Do not take a repeat dose in the same night.
Not recommended as a sleep aid in children under 16 years of age.
For the treatment of hay fever, stings, rashes and other minor allergies:
Adults and children over 12 years:
Two 5ml spoonfuls three or four times a day
Children 6 to 12 years old:
One 5ml spoonful three times a day
Children 1 to 5 years old:
Half to one 5ml spoonful three times a day
Children under 1 year old:
Half a 5ml spoonful three times a day
If you take more Nytol Liquid Caramel Flavour 10mg/5ml oral solution than you should:
Seek medical attention as soon as possible. When seeking medical advice you should, if possible, take the medicine and this leaflet with you provided it doesn’t cause a delay. If you have any further questions on the use of this medicine, ask your doctor or pharmacist.
1. Unique format in UK pharmacy as it is the first liquid diphenhydramine.
2. Caramel flavour
3. For use as a temporary sleep aid